MAUDE Adverse Event Report: ARTHREX, INC. 24MM +4 LAT BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM +4 LAT BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM +4 LAT BASEPLATE, MODULAR
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 07/28/2022, it was reported by a sales representative via email that an ar-9560-24-4 baseplate and an ar-9561-30s central screw disassociated from each other during insertion.This was discovered during an arthroplasty reverse shoulder procedure on (b)(6) 2022.Additional information requested on (b)(6) 2022.Additional information provided on 08/05/2022: the patient had extremely hard bone.An ar-9618-24 was used over a 2.8mm guide pin.After sufficient reaming with primary glenoid reamer an ar-9620-10d was drilled over 2.8 guide pin to a positive stop.Once drilling was completed an ar-9621-30t, in conjunction with the manual driver shaft ar-9631 was inserted to a positive stop, then removed.After preparation of the glenoid was achieved the mgs baseplate was inserted with the baseplate inserter, the ar-9623 threaded.The baseplate disassociated right before backside seating of the baseplate into the prepped glenoid surface.The case was completed by using a new ar-9560-24-4 lot: 14939747 and ar-9561-30s lot: 14950583 with no patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Visual inspection found significant damaged to the hex component of the base plate with rotational displacement observed as well as stripping of the hex shape near the top of the pin.The most likely cause for the reported failure can be attributed to user error due incorrect assembly.Complaint was confirmed.

Brand Name
24MM +4 LAT BASEPLATE, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19080996
Report Number1220246-2024-01945
Device Sequence Number5897289
Product Code PHX
UDI-Device Identifier00888867296473
UDI-Public00888867296473
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM +4 LAT BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24-4
Device Lot Number14939747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown